# SDR MASA2016101712461

- Difficulty date: October 17, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 32,287 hours, 25,764 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RECIRC FAN FAULT WITH SMOKE SMELL.  MX TROUBLE SHOT TO THE NR 2 RECIRC FAN AND PLACED ON MEL.
